A member asked:

What is the definition or description of: delsym (dextromethorphan) overdose?

A doctor has provided 1 answer
Dr. Heidi Fowler answered

Specializes in Psychiatry

Delsym overdose: Delsym (dextromethorphan) is a cough medicine. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.webmd.com/drugs/2/drug-13570/delsym-oral/details

Answered 6/11/2017

663 views

Thank

Related Questions

A member asked:

What is the treatment for delsym (dextromethorphan) overdose?

A doctor has provided 1 answer

A member asked:

Can overdosing on dextromethorphan damage the brain?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question